# SDR C2XA02CL088

- Difficulty date: April 3, 2002
- Submitted: April 5, 2002
- Operation: Air carrier
- Aircraft: N16525
- Make and model: Emb EMB-135LR
- Aircraft serial: 145403
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

THE CREW REPORTED A STRONG ODOR OF FUEL IN CABIN WHEN THE APU WAS STARTED.  MAINTENANCE INSPECTED AND PERFORMED OPERATIONAL CHECKS OF THE APU.  NO DEFECTS WERE FOUND.THE AIRCRAFT WAS RELEASED FOR SERVICE.
